# SDR SCNA96128

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: End Cap
- Part number: 652427635
- Condition: Corroded
- Location: Bs 1177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON AN END CAP IN THE AFT PIT, BS 1177, STRINGER 25R.  REMOVED CORRODED END CAP FITTING AND INSTALLED A NEW FITTING IN ACCORDANCE WITH B727 SRM 51-30-2 AND MM 53-11-0.
